A closed solution of the turbulent diffusion equation
Doklady Akademii Nauk, Tome 130 (1960) no. 3, pp. 526-529
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_130_3_a11,
author = {O. S. Berlyand},
title = {A closed solution of the turbulent diffusion equation},
journal = {Doklady Akademii Nauk},
pages = {526--529},
year = {1960},
volume = {130},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_130_3_a11/}
}
O. S. Berlyand. A closed solution of the turbulent diffusion equation. Doklady Akademii Nauk, Tome 130 (1960) no. 3, pp. 526-529. http://geodesic.mathdoc.fr/item/DAN_1960_130_3_a11/